# SDR WRLA200310

- Difficulty date: May 14, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32138684
- Condition: Failed
- Location: Nr 2 Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

NR 2 ENGINE ANTI-ICE DISAGREE LIGHT FOLLOWED BY LEVEL 3 NR 2 ENGINE DUCT LIGHT.  SECURED NR 2 ENGINE.  SHUT DOWN NR 2 ENGINE DUMPED FUEL AND RETURNED TO CHARLESTON.  REMOVED AND REPLACED NR 2 ENGINE ANTI-ICE VALVE.  REMOVED AND REPLACED NR 2 ENGINE BURST ELEMENT PERFORMED AIR TEST ALL TEST PASSED.  GROUND RAN AT 1.3 EPR WITH ANTI-ICE ON AND OFF NO ALERTS.  REPLACED ANTI-ICE VALVE.  (M)
